Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 8, NWS Tampa Bay, FL

February 12, 20116 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Feb 12, 2011, 1:11 PM EST for 6 counties in Florida. It took effect at Feb 13, 2011, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2011, 1:11 PM EST (18:11 UTC)
In effect from
Feb 13, 2011, 11:00 AM EST
Expired
Feb 13, 2011, 7:00 PM EST
In force
8 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 6.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -151 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1547 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-151 m²/s²
0-3 km storm-relative helicity
-85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WWUS82 KTBW 121811
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
111 PM EST SAT FEB 12 2011

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND FOR TOMORROW 
AFTERNOON...
...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON FOR
ALL COUNTIES EXCEPT FOR PINELLAS...

.A SIGNIFICANTLY DRY AIR MASS WILL CONTINUE TO SETTLE OVER THE
AREA THROUGH THE WEEKEND. CRITICALLY LOW RELATIVE HUMIDITY IS
EXPECTED.

FLZ039-042-043-048-049-051-052-055>057-060>062-065-131200-
/O.UPG.KTBW.FW.A.0007.110213T1700Z-110213T2300Z/
/O.NEW.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/
/O.NEW.KTBW.FW.A.0008.110214T1600Z-110215T0000Z/
/O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
111 PM EST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM
EST SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING.

STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE WEEKEND
ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT
RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS
THE REGION. SOME INTERIOR LOCATIONS MAY SEE RELATIVE HUMIDITY DROP
AS LOW AS 20 PERCENT.

EXPECTING SIMILAR CONDITIONS ON MONDAY AS THE RIDGE BECOMES
CENTERED OVER THE STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

FLZ050-131200-
/O.UPG.KTBW.FW.A.0007.110213T1700Z-110213T2300Z/
/O.NEW.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/
/O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/
PINELLAS-
111 PM EST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM
EST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE WEEKEND
ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT
RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS
THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$
3 follow-up statements
298 
WWUS82 KTBW 122004
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
304 PM EST SAT FEB 12 2011

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND FOR
TOMORROW AFTERNOON... 
...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON FOR ALL
COUNTIES...
...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON FOR ALL
COUNTIES EXCEPT PINELLAS... 

.A SIGNIFICANTLY DRY AIR MASS WILL CONTINUE TO SETTLE OVER THE
AREA THROUGH THE NEXT SEVERAL DAYS. CRITICALLY LOW RELATIVE
HUMIDITY VALUES ARE EXPECTED.

FLZ039-042-043-048-049-051-052-055>057-060>062-065-131200-
/O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/
/O.CON.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/
/O.CON.KTBW.FW.A.0008.110214T1600Z-110215T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
304 PM EST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SUNDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
MORNING THROUGH MONDAY EVENING. 

STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION OVER THE
NEXT SEVERAL DAYS ALLOWING A MUCH DRIER AIR MASS TO FILTER
THROUGH THE PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35
PERCENT FOR 4 OR MORE HOURS ACROSS THE REGION. SOME INTERIOR
LOCATIONS MAY SEE RELATIVE HUMIDITY DROP AS LOW AS 20 PERCENT.

EXPECTING SIMILAR CONDITIONS ON MONDAY AS THE RIDGE BECOMES
CENTERED OVER THE STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

FLZ050-131200-
/O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/
/O.CON.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/
PINELLAS-
304 PM EST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SUNDAY. 

STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE
WEEKEND ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE
PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR
4 OR MORE HOURS ACROSS THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.

&&

$$
291 
WWUS82 KTBW 130931
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
431 AM EST SUN FEB 13 2011

...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON FOR ALL COUNTIES...
...FIRE WEATHER WATCH IN EFFECT FOR MONDAY AFTERNOON FOR ALL 
COUNTIES EXCEPT PINELLAS...

.SURFACE HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION TODAY
KEEPING THE VERY DRY AIRMASS AND CONTINUED COOL WEATHER OVER TO
THE FLORIDA PENINSULA TODAY AND AGAIN MONDAY CREATING LONG
DURATIONS OF CRITICALLY LOW HUMIDITIES.

FLZ039-042-043-048-049-051-052-055>057-060>062-065-140000-
/O.CON.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/
/O.CON.KTBW.FW.A.0008.110214T1600Z-110215T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
431 AM EST SUN FEB 13 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM MONDAY MORNING THROUGH MONDAY EVENING. 

STRONG RIDGING OVER THE REGION WILL KEEP THE EXTREMELY DRY AIR
MASS THROUGH THE PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL
BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS THE REGION. SOME
INTERIOR LOCATIONS MAY SEE RELATIVE HUMIDITY DROP AS LOW AS 20
PERCENT.

EXPECTING SIMILAR CONDITIONS ON MONDAY AS THE RIDGE BECOMES
CENTERED OVER THE STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

FLZ050-140000-
/O.CON.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/
PINELLAS-
431 AM EST SUN FEB 13 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING. 

STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION ALLOWING THE 
MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT
RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS
ACROSS THE COUNTY TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$
669 
WWUS82 KTBW 131815
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
115 PM EST SUN FEB 13 2011

...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON FOR ALL
COUNTIES... 

...RED FLAG WARNING IN EFFECT FOR MONDAY AFTERNOON FOR ALL
COUNTIES...

.STRONG HIGH PRESSURE OVER NORTHERN FLORIDA WILL CONTINUE TO KEEP
A COOL AND VERY DRY AIRMASS IN PLACE THROUGH LATE MONDAY.


FLZ039-042-043-048-049-051-052-055>057-060>062-065-141215-
/O.UPG.KTBW.FW.A.0008.110214T1600Z-110215T0000Z/
/O.NEW.KTBW.FW.W.0009.110214T1600Z-110215T0000Z/
/O.CON.KTBW.FW.W.0008.000000T0000Z-110214T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
115 PM EST SUN FEB 13 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM
EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

RELATIVE HUMIDITY WILL REMAIN BELOW 35 PERCENT THROUGH 7 PM THIS
EVENING WITH SUNNY SKIES AND VERY DRY AIR IN PLACE. VALUES WILL
FALL AS LOW AS 15 PERCENT ACROSS PORTIONS OF THE INTERIOR THIS AFTERNOON.

STRONG HIGH PRESSURE OVER NORTHERN FLORIDA WILL KEEP A COOL AND
VERY DRY AIRMASS IN PLACE ON MONDAY. RELATIVE HUMIDITY WILL FALL
BELOW 35 PERCENT BEFORE NOON AND REMAIN AT CRITICALLY LOW LEVELS
FOR MORE THAN 4 HOURS. RH WILL FALL TO AS LOW AS 20 PERCENT ACROSS
INTERIOR AREAS.

WINDS TURNING ONSHORE WITH A SEA BREEZE LATE IN THE AFTERNOON NEAR
THE COAST WILL BRING INCREASING MOISTURE AFTER 2 PM...BUT INTERIOR AREAS
WILL REMAIN WITH VERY LOW HUMIDITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

FLZ050-141215-
/O.NEW.KTBW.FW.W.0009.110214T1600Z-110215T0000Z/
/O.CON.KTBW.FW.W.0008.000000T0000Z-110214T0000Z/
PINELLAS-
115 PM EST SUN FEB 13 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM
EST MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST
THIS EVENING. 

RELATIVE HUMIDITY WILL REMAIN BELOW 35 PERCENT THROUGH 7 PM THIS
EVENING WITH SUNNY SKIES AND VERY DRY AIR IN PLACE. VALUES WILL
FALL AS LOW AS 20 PERCENT THIS AFTERNOON.

STRONG HIGH PRESSURE OVER NORTHERN FLORIDA WILL KEEP A COOL AND
VERY DRY AIRMASS IN PLACE ACROSS THE AREA ON MONDAY. RELATIVE
HUMIDITY WILL FALL BELOW 35 PERCENT BEFORE NOON AND REMAIN AT
CRITICALLY LOW LEVELS FOR AROUND 4 HOURS. 

WINDS TURNING ONSHORE WITH A SEA BREEZE LATE IN THE AFTERNOON NEAR
THE COAST WILL BRING INCREASING MOISTURE AFTER 2 PM. PORTIONS OF
CENTRAL AND NORTHEAST PINELLAS COUNTY WILL REMAIN WITH CRITICALLY
LOW RELATIVE HUMIDITY THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Feb 12, 9:58 AM EST, 3 hours 13 minutes earlier.

Area forecast discussion, Feb 12, 9:58 AM EST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
958 AM EST SAT FEB 12 2011

.DISCUSSION...SKIES ARE MOSTLY SUNNY NOW FROM CHARLOTTE COUNTY
NORTHWARD THROUGH LEVY COUNTY. CLOUDS HAVE BEEN A LITTLE SLOW TO
MOVE OUT OF THE FORT MYERS AREA BUT EXPECT SUNSHINE THERE BY 11
AM. TEMPERATURES ARE ON THE COOL SIDE FOR THIS TIME OF YEAR AND
STARTED OFF THE MORNING IN THE MIDDLE AND UPPER 30S FROM INTERIOR
HILLSBOROUGH AND POLK COUNTIES NORTH INTO THE NATURE COAST.

BRIGHT SUNSHINE WILL REMOVE THE CHILL FROM THE AIR BY NOON BUT
HIGH TEMPERATURES WILL STILL ONLY CLIMB INTO THE LOWER TO MIDDLE
60S FROM NORTH TO SOUTH. SOME AREAS ALONG THE COAST COULD BE HELD
TO THE UPPER 50S AS THE WINDS TURN ONSHORE. THE CURRENT FORECAST
MATCHES UP WELL WITH LATEST GUIDANCE NUMBERS...SO NO ZONE UPDATES
ARE PLANNED.

&&

.AVIATION...
POST FRONTAL CONVECTION PUSHED SOUTH OF RSW AND FMY EARLIER THIS
MORNING. LINGERING SCT-BKN DECK ~8KFT WILL GIVE WAY TO FEW-SCT
DECKS AROUND 15KFT BY THE LATE MORNING EARLY AFTERNOON. FURTHER
NORTH...EXPECTING MOSTLY CLEAR CONDITIONS THIS MORNING WITH SKC
PREVAILING BY THE AFTERNOON.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO SLOWLY DIMINISH TODAY AND MAY BE
ABLE TO DROP SMALL CRAFT ADVISORIES WITH THE AFTERNOON FORECAST
PACKAGE. FOR NOW...SEE SEVERAL WINDS OFFSHORE NEAR 20 KNOTS AND
SEAS ARE STILL NEAR 6 FEET. NO CHANGES PLANNED THIS MORNING.

&&

.FIRE WEATHER...A BLEND OF THE MAV AND MET DEW POINT GUIDANCE
RESULTS IN WIDESPREAD HUMIDITIES AROUND 20 PERCENT FOR THE NATURE
COAST AND 20 TO 25 PERCENT TO THE SOUTH. CURRENT RED FLAG WARNING
FOR TODAY LOOKS GOOD.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR CHARLOTTE-
     CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE SOTO-
     HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-
     PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     FREEZE WARNING FROM 2 AM TO 9 AM EST SUNDAY FOR CITRUS-HERNANDO-
     LEVY-SUMTER.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
     BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD
     OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD
     TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
     RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE WEATHER...JILLSON
AVIATION...BARRON
Hazardous weather outlook, Feb 12, 4:31 AM EST, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
431 AM EST SAT FEB 12 2011

FLZ039-042-043-048-122145-
LEVY-CITRUS-SUMTER-HERNANDO-
431 AM EST SAT FEB 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
SMALL CRAFT ADVISORY CONTINUES THROUGH TONIGHT ON THE COASTAL
WATERS FOR NORTH WINDS AROUND 20 KNOTS WITH SEAS 2 TO 4 FEET NEAR
SHORE BUT 4 TO 6 FEET OFFSHORE.

...FIRE WEATHER IMPACT...
ABUNDANT DRY AIR OVER THE AREA RESULTS IN RELATIVE HUMIDITY
VALUES AT OR BELOW CRITICAL VALUES...PROVIDING FAVORABLE
CONDITIONS FOR THE SPREAD OF WILD FIRES. A RED FLAG WARNING
IS IN EFFECT TODAY.

...EXCESSIVE COLD IMPACT...
A FREEZE WARNING WILL BE IN EFFECT FROM LATE TONIGHT THROUGH EARLY
SUNDAY MORNING ACROSS LEVY...CITRUS...SUMTER...HERNANDO COUNTIES
FOR TEMPERATURES DROPPING INTO THE UPPER 20S WITH DURATIONS BELOW
FREEZING OF 3 TO 5 HOURS. RESIDENTS SHOULD COVER OR MOVE INDOORS
ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HIGH PRESSURE BUILDS IN THROUGH MUCH OF NEXT WEEK WITH A DRY AND
SLOWLY WARMING AIRMASS.

...FIRE WEATHER IMPACT...
ABUNDANT DRY AIR CONTINUES OVER THE AREA WITH RELATIVE HUMIDITY
VALUES AT OR BELOW CRITICAL VALUES...PROVIDING FAVORABLE
CONDITIONS FOR THE SPREAD OF WILD FIRES. A FIRE WEATHER WATCH
IS IN EFFECT FOR SUNDAY AND WILL BE LIKELY FOR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FLZ049>052-055>057-060>062-065-122145-
PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DE SOTO-CHARLOTTE-LEE-
431 AM EST SAT FEB 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
SMALL CRAFT ADVISORY CONTINUES THROUGH TONIGHT ON THE COASTAL
WATERS FOR NORTH WINDS AROUND 20 KNOTS WITH SEAS 2 TO 4 FEET NEAR
SHORE BUT 4 TO 6 FEET OFFSHORE.

...FIRE WEATHER IMPACT...
ABUNDANT DRY AIR OVER THE AREA RESULTS IN RELATIVE HUMIDITY
VALUES AT OR BELOW CRITICAL VALUES...PROVIDING FAVORABLE
CONDITIONS FOR THE SPREAD OF WILD FIRES. A RED FLAG WARNING
IS IN EFFECT TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HIGH PRESSURE BUILDS IN THROUGH MUCH OF NEXT WEEK WITH A DRY AND
SLOWLY WARMING AIRMASS.

...FIRE WEATHER IMPACT...
ABUNDANT DRY AIR CONTINUES OVER THE AREA WITH RELATIVE HUMIDITY
VALUES AT OR BELOW CRITICAL VALUES...PROVIDING FAVORABLE
CONDITIONS FOR THE SPREAD OF WILD FIRES. A FIRE WEATHER WATCH
IS IN EFFECT FOR SUNDAY AND WILL BE LIKELY FOR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

09/RKR

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 1:41 AM ESTFreeze WarningTBWSumter31 hr
Feb 12, 1:11 PM ESTFire Weather WatchTBWDeSoto, Hardee, Highlands, Polk, Sumter24 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.